# SDR WRLA2009047

- Difficulty date: February 7, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing Sta 1431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND PANEL SUPPORT ANGLE FOR RT WING TO BODY UPPER FAIRING CRACKED AT STA 1341 L31R (REF EGAT N/R U05041).  REMOVE SUPPORT AT RT WING TO BODY FAIRING STA Y=1341 L31R IAW MD SRM 51-35-01 VOL II REV. 40.  REPEAT INSPECTION AND APPLY FLUORESCENT PENETRATE TO CRACK AREA.  NO CRACK WAS FOUND.  INSTALLED SUPPORT IAW SRM 51-35-01 REV 40.
